Record number :
863163
Title of article :
On a quadratic fractional Hammerstein–Volterra integral equation with linear modification of the argument Original Research Article
Author/Authors :
Mohamed Abdalla Darwish، نويسنده , , Sotiris K. Ntouyas، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
8
From page :
3510
To page :
3517
Abstract :
We study the existence of monotonic solutions of a quadratic fractional Hammerstein–Volterra integral equation with linear modification of the argument. The quadratic integral equation studied below contains as a special case numerous integral equations encountered in the theory of radiative transfer and in the kinetic theory of gases. We show that the quadratic fractional Hammerstein–Volterra integral equation with linear modification of the argument has a monotonic solution in the Banach space of all real functions defined and continuous on a bounded and closed interval. The concept of measure of noncompactness and a fixed point theorem due to Darbo are the main tools in carrying out our proof.
Keywords :
Quadratic integral equation , Hammerstein–Volterra , Linear modification of the argument , Darbo’s fixed point theorem , Monotonic solutions , measure of noncompactness , Fractional orders
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Link To Document :